# SDR CA990817038

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sealant
- Part number: F35
- Condition: Deteriorated
- Location: Te Flap
- Part time: 22,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CF 86-14 AND CF-87-04 ADDRESS PROBLEMS OF FUEL LEAKING FROM FUEL TANK RIBS AND DRAINS INTO THE NR 4 LEFT AND RIGHT FLAP TRACK CANOE.  DURING A CORROSION INSPECTION OF THIS AREA, THE SEALANT APPLIED WAS CHIPPING AND FLAKING OFF ALLOWING FUEL TO LEAK BACK INTO THE CANOE.  SUBMITTER STATED THIS IS THE SECOND TIME THIS PROBLEM HAS BEEN FOUND.  AREA WILL BE RE-TREATED PER THE AD.
